Is It Normal for Diet Pills to Cause a Rapid Heartbeat? :

diet pills rapid heartbeatIs It Normal for Diet Pills to Cause a Rapid Heartbeat?

Side effects are a fact of life for many people who take both over the counter pills and prescription drugs. In fact, there isn’t a single product out there that doesn’t have at least one side effect – whether desired or undesired. Even the main purpose for taking a medication can be considered a side effect – that’s why sleep aids warn you of the potential “drowsiness” side effect that could occur as a result of use. It just happens to be the reason you’re taking it!

But when it comes to taking diet pills, there are some effects that you want to experience and some you don’t. For many dieters, swallowing a pill once or twice – or more – every day can result in some reactions that can be unpleasant or downright frightening. Frequently, the fact that some diet pills cause dieters to experience a rapid heartbeat can be quite distressing to the user. But is that normal? Or is it something to worry about?

If you experience a rapid heartbeat as a result of taking diet pills, the first thing you should do is to stop taking them and the next thing you should do is to call your doctor. That way, you can obtain a professional’s opinion as to whether or not the specific reaction you’re experiencing is something that will need you to stop taking that medication – and anything like it – at all, or whether you should alter your dosage or take another tack.

For many people, a rapid heartbeat is a reaction to stimulants, which are common types of ingredients found in diet pills. If the stimulants in the product are powerful enough or if they are included in large quantities, then they can cause a number of different reactions, including a rapid heartbeat. That said, if they are included in only moderate quantities, then the user could mistakenly combine them with other sources of stimulants such as coffee, tea, some sodas, energy drinks and chocolate. That combination could be enough to lead to side effects that wouldn’t otherwise be associated with the use of the diet pill on its own.

This is another reason that it is very important to speak with a doctor even before you start to take a diet pill. Even if it is simply an over the counter stimulant, this simple discussion with a medical professional can help to arm you with the knowledge you need to use it to your best advantage and to avoid unwanted side effects.